# SDR AALA201612299010

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 53,685 hours, 20,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R MAKING VERY LOUD INTERMITTENT AIR LEAK NOISE THAT DOESN'T STOP COMING FROM BASE OF DOOR. MAINTENANCE FOUND GIRT BAR SLIDE LANYARD CORD OBSTRUCTING 4R DOOR SEAL AND PROPERLY STOWED AWAY CORD.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
